Alert archive / Georgia / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 243, NWS Atlanta, GA

May 25, 2006Gwinnett County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 25, 2006, 5:05 PM EDT for Gwinnett County, Georgia. It was in force for 55 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2006, 5:05 PM EDT (21:05 UTC)
Expired
May 25, 2006, 6:00 PM EDT
In force
55 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

County Gwinnett County, GA

The radar

The Atlanta radar (KFFC), 88 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 5:05 PM EDTHAIL 0.25Norcross, GA
May 25, 5:20 PM EDTHAIL 0.75Buford, GA
May 25, 5:35 PM EDTHAIL 1.5Lawrenceville, GA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.1 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2006-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 168 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2006-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
168 J/kg
Mixed-layer CIN
-181 J/kg
Mixed-layer LCL
1520 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 252105
SVRFFC
GAC135-252200-
/O.NEW.KFFC.SV.W.0243.060525T2105Z-060525T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
505 PM EDT THU MAY 25 2006

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GWINNETT COUNTY IN NORTH CENTRAL GEORGIA

* UNTIL 600 PM EDT

* AT 501 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR SUGAR 
  HILL...AND MOVING EAST AT 15 MPH. ANOTHER INTENSIFYING STORM WAS
  LOCATED 5 MILES WEST OF NORCROSS.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  SUWANEE...NORCROSS...LILBURN...LAWRENCEVILLE...DULUTH...DACULA AND
  BUFORD.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3417 8406 3398 8424 3388 8421 3386 8393
      3394 8386 3409 8385

$$
3 follow-up statements
000 
WWUS52 KFFC 252123
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
521 PM EDT THU MAY 25 2006

GAC135-252200-
/O.CON.KFFC.SV.W.0243.000000T0000Z-060525T2200Z/
GWINNETT GA-
521 PM EDT THU MAY 25 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR GWINNETT COUNTY...

AT 517 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR 
SUGAR HILL...MOVING EAST AT 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LAWRENCEVILLE...GRAYSON AND DACULA.

NICKEL SIZED HAIL WAS REPORTED IN NORCROSS WITH THIS STORM 505 PM. 
IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO 
PROTECT LIFE AND PROPERTY.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3417 8406 3398 8424 3388 8421 3386 8393
      3394 8386 3409 8385

$$
000 
WWUS52 KFFC 252137
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
535 PM EDT THU MAY 25 2006

GAC135-252200-
/O.CON.KFFC.SV.W.0243.000000T0000Z-060525T2200Z/
GWINNETT GA-
535 PM EDT THU MAY 25 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR GWINNETT COUNTY...

AT 534 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING GOLFBALL SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. 
THIS STORM WAS LOCATED NEAR DACULA...MOVING SOUTHEAST AT 25 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GRAYSON.

PING PONG SIZED HAIL WAS REPORTED IN LAWRENCEVILLE WITH THIS STORM 
AT 535 PM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE 
ACTION TO PROTECT LIFE AND PROPERTY.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3417 8406 3398 8424 3388 8421 3386 8393
      3394 8386 3409 8385

$$
000 
WWUS52 KFFC 252150
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
548 PM EDT THU MAY 25 2006

GAC135-252200-
/O.CON.KFFC.SV.W.0243.000000T0000Z-060525T2200Z/
GWINNETT GA-
548 PM EDT THU MAY 25 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR GWINNETT COUNTY...

AT 547 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING GOLFBALL SIZED HAIL...AND DAMAGING WINDS UP TO 70 MPH. 
THIS STORM WAS LOCATED NEAR DACULA AND LAWRENCEVILLE...MOVING 
SOUTHEAST AT 25 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GRAYSON.

PING PONG BALL SIZED HAIL WAS REPORTED IN LAWRENCEVILLE WITH THIS 
STORM AT 535 PM. IF YOU ARE IN THE PATH OF THE STORM...TAKE 
IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3417 8406 3398 8424 3388 8421 3386 8393
      3394 8386 3409 8385

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 2:53 PM EDT, 2 hours 12 minutes earlier.

Area forecast discussion, May 25, 2:53 PM EDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
253 PM EDT THU MAY 25 2006

.SHORT TERM...(TONIGHT THROUGH SATURDAY NIGHT)
OUTFLOW ASSOCIATED WITH A MCS THAT MOVED THROUGH THE TENNESSEE
VALLEY THIS MORNING CONTINUES TO PUSH THROUGH NORTH GEORGIA.
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG THIS
BOUNDARY THROUGH THIS EVENING AS IT CONTINUES TO PUSH ACROSS
NORTHERN GEORGIA. THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE
WITH DEW POINTS CONTINUING TO INCREASE ACROSS NORTH GEORGIA. THESE
STORMS SHOULD DISSIPATE SHORTLY AFTER SUNSET AS CONVECTIVE
TEMPERATURES COOL. FRIDAY THERE IS A CHANCE FOR SHOWERS AND
THUNDERSTORMS ACROSS THE ENTIRE COUNTY WARNING AREA AS THE SOUTHERN
EDGE OF THE FRONT BRUSHES ACROSS NORTHERN GEORGIA. THE MOST LIKELY
AREA FOR CONVECTION FRIDAY AFTERNOON WILL BE ACROSS NORTH GEORGIA.
THE GFS DEVELOPS A MCS OVER NORTHERN GEORGIA LATE FRIDAY AND PUSHED
IT ACROSS INTO CENTRAL GEORGIA BY 6Z ON SATURDAY.  I HAVE NOT
COMPLETELY BOUGHT INTO THIS AND HAVE CHOSEN INSTEAD TO GO WITH 30-40
POPS AS THIS SYSTEM PUSHES THROUGH. THE NAM IS NOT NEARLY AS
AGGRESSIVE WITH THIS SYSTEM AND KEEPS MOST OF THE MOISTURE ACROSS
NORTH GEORGIA WITH THE SYSTEM DISSIPATING ACROSS SOUTHERN GEORGIA.
THIS WILL BE THE MAIN AREA OF CONCERN TO WATCH THROUGH THE SHORT
TERM. SATURDAY MORNING THERE MAY BE A FEW LINGERING SHOWERS AND
THUNDERSTORMS ACROSS THE SOUTHWEST ASSOCIATED WITH THE PREVIOUS
SYSTEM CONTINUING TO PUSH SOUTHWARD WHERE THE GFS STALLS THIS SYSTEM
OUT. SATURDAY WILL BRING SLIGHT CHANCE POPS ACROSS THE CWA WITH
TYPICAL AFTERNOON ISOLATED SHOWERS AND THUNDERSTORMS POSSIBLE
THROUGH SATURDAY EVENING. HIGH TEMPS ACROSS NORTH GEORGIA WILL
CONTINUE TO PUSH INTO THE MID TO UPPER 80S WITH LOWER 90S ACROSS
CENTRAL GEORGIA. LOWS WILL BE IN THE MID TO UPPER 60S ACROSS THE CWA.

.LONG TERM...(SUNDAY THROUGH THURSDAY)
TYPICAL SUMMER AFTERNOON/EVENING SHOWER AND THUNDERSTORMS WILL
CONTINUE TO BE POSSIBLE ACROSS THE CWA THROUGH THE LONG TERM.
DAYTIME HEATING WILL ALLOW FOR ISOLATED SHOWERS AND THUNDERSTORMS TO
DEVELOP. GFS DOES NOT DEPICT VERY HIGH RH VALUES UNTIL THE END OF
LONGTERM AS UPPER LEVEL HIGH REMAINS OVER THE GULF OF MEXICO THROUGH
THE LONG TERM. AS UPPER LEVEL HIGH BEGINS TO PUSH OFF TOWARDS
FLORIDA LATE THURSDAY RH VALUES INCREASE ACROSS GEORGIA. ONLY
CARRYING 30 POPS AS IT APPROACHES THE END OF THE FORECAST PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATLANTA         68  86  68  87 /  20  20  30  20
ATHENS          66  87  66  91 /  20  20  30  20
GAINESVILLE     67  85  65  88 /  30  30  30  20
ROME            66  90  65  92 /  30  30  30  20
COLUMBUS        69  94  70  91 /  10  20  40  20
MACON           67  91  67  92 /  10  20  40  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

22
Hazardous weather outlook, May 25, 4:05 PM EDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
405 PM EDT THU MAY 25 2006

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-261000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
405 PM EDT THU MAY 25 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
ISOLATED SEVERE THUNDERSTORMS POSSIBLE THROUGH TONIGHT ACROSS
EXTREME NORTH GEORGIA.

.SYNOPSIS...
UPPER LEVEL SYSTEM MOVING SOUTHEAST INTO OHIO VALLEY WILL RESULT
IN INCREASING SOUTHWESTERLY FLOW AND MOISTURE OVER NORTH AND CENTRAL
GEORGIA THROUGH TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD FROM ANY THUNDERSTORMS WILL BE LARGE HAIL AND
DAMAGING WINDS IN ADDITION TO LIGHTNING. THIS EVENING...THE THREAT
FOR ISOLATED SEVERE THUNDERSTORMS SHOULD BE CONFINED TO AREAS NORTH
OF A LINE FROM ROME TO ATHENS.

.DISCUSSION...
THE TAIL END OF AN UPPER LOW MOVING THROUGH THE OHIO VALLEY WILL
SWEEP ACROSS NORTH GEORGIA THIS EVENING AND OVERNIGHT. A SECONDARY
SHORT WAVE WILL MOVE ACROSS THE AREA FROM THE NORTHWEST TOMORROW.
LOW AND MID-LEVEL MOISTURE WILL BE ON THE INCREASE ACROSS THE REGION
THROUGH TONIGHT AS THIS PATTERN EVOLVES. A MARKEDLY MORE UNSTABLE
AIR MASS WILL BE NOTED ACROSS NORTH GEORGIA...THROUGH THE EVENING
HOURS WITH CAPES IN EXCESS OF 1500 AND LIFTED INDICES AS LOW AS -6
IN THE EXTREME NORTH PORTION OF THE STATE. ALTHOUGH UPPER DYNAMICS
ARE WEAK...THE INSTABILITY COMBINED WITH INCREASING MOISTURE AND THE
WEAK UPPER TROUGH WILL BE SUFFICIENT FOR ISOLATED SEVERE
THUNDERSTORM DEVELOPMENT IN THE EXTREME NORTH. CONVECTION MAY
CONTINUE OVERNIGHT...ALBEIT IN A WEAKENING STATE...TOWARD ATLANTA
AND ATHENS AFTER MIDNIGHT BEFORE DISSIPATING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND CENTRAL
GEORGIA FRIDAY AS A SECONDARY AND SLIGHTLY STRONGER UPPER TROUGH
MOVES THROUGH THE AREA FROM THE NORTHWEST. DESPITE WEAK
DYNAMICS...A VERY UNSTABLE AIR MASS WILL SUPPORT THE POTENTIAL FOR
A FEW OF THESE THUNDERSTORMS TO BECOME SEVERE. FOR THE PERIOD
SATURDAY THROUGH WEDNESDAY...A TYPICAL SUMMERTIME PATTERN WILL BE
IN PLACE AND SUPPORT ISOLATED TO SCATTERED MAINLY AFTERNOON AND
EVENING THUNDERSTORMS AREAWIDE.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD REMAIN ALERT FOR POSSIBLE ACTIVATION ACROSS NORTH
GEORGIA THIS AFTERNOON OR EVENING. EMERGENCY MANAGERS SHOULD
MONITOR THE SITUATION.

In the hours before

Local storm report, May 25, 4:30 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
430 PM EDT THU MAY 25 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             ACWORTH                 34.06N 84.68W
05/25/2006  E1.00 INCH       COBB               GA   PUBLIC

&&

LPR
Local storm report, May 25, 4:32 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
432 PM EDT THU MAY 25 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             MURRAYVILLE             34.42N 83.91W
05/25/2006  E0.75 INCH       HALL               GA   PUBLIC

&&

LPR
Local storm report, May 25, 4:34 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
434 PM EDT THU MAY 25 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             CLEVELAND               34.60N 83.76W
05/25/2006  E0.75 INCH       WHITE              GA   PUBLIC

&&

LPR
Special weather statement, May 25, 4:35 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
435 PM EDT THU MAY 25 2006

GAZ033-252100-
435 PM EDT THU MAY 25 2006

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING...PEA SIZED HAIL
AND 45 MPH WINDS IN NORTH FULTON COUNTY UNTIL 500 PM EDT...

AT 435 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ALPHARETTA...MOVING EAST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES
ACROSS NORTH FULTON COUNTY. SOME LOCATIONS IN THE PATH OF THIS STORM
INCLUDE ALPHARETTA. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER
ON ROADWAYS.
Local storm report, May 25, 4:38 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
438 PM EDT THU MAY 25 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             DANIELSVILLE            34.12N 83.22W
05/25/2006  E0.75 INCH       MADISON            GA   LAW ENFORCEMENT

&&

LPR
Local storm report, May 25, 4:50 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
450 PM EDT THU MAY 25 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 PM     TORNADO          BALL GROUND             34.34N 84.38W
05/25/2006                   CHEROKEE           GA   EMERGENCY MNGR

            NUMEROUS REPORTS OF A TORNADO NEAR BALL GROUND CROSSING

            INTERSTATE 575. NO DAMAGE HAS BEEN REPORTED AT THIS TIME.

&&

LPR

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 1:38 PM EDTSevere Thunderstorm WarningFFCCherokee, Dawson, Forsyth22 min
May 25, 1:57 PM EDTSevere Thunderstorm WarningFFCHall33 min
May 25, 2:11 PM EDTSevere Thunderstorm WarningFFCGilmer, Murray49 min
May 25, 2:25 PM EDTSevere Thunderstorm WarningFFCWhite20 min
May 25, 2:30 PM EDTSevere Thunderstorm WarningFFCHall15 min
May 25, 2:58 PM EDTSevere Thunderstorm WarningFFCGilmer47 min
May 25, 2:59 PM EDTSevere Thunderstorm WarningFFCGordon31 min
May 25, 3:00 PM EDTSevere Thunderstorm WarningFFCFannin30 min
May 25, 3:04 PM EDTSevere Thunderstorm WarningFFCPickens56 min
May 25, 3:37 PM EDTSevere Thunderstorm WarningFFCMadison23 min
May 25, 3:39 PM EDTSevere Thunderstorm WarningFFCLumpkin51 min
May 25, 3:47 PM EDTSevere Thunderstorm WarningFFCCherokee28 min
May 25, 3:54 PM EDTTornado WarningFFCCherokee36 min
May 25, 3:59 PM EDTSevere Thunderstorm WarningFFCMadison18 min
May 25, 4:03 PM EDTSevere Thunderstorm WarningFFCDawson42 min
May 25, 4:05 PM EDTSevere Thunderstorm WarningFFCBartow25 min
May 25, 4:09 PM EDTSevere Thunderstorm WarningFFCForsyth51 min
May 25, 4:13 PM EDTSevere Thunderstorm WarningFFCCobb47 min
May 25, 4:19 PM EDTSevere Thunderstorm WarningFFCHall56 min
May 25, 4:27 PM EDTSevere Thunderstorm WarningFFCCherokee33 min
May 25, 4:38 PM EDTSevere Thunderstorm WarningFFCFulton37 min
May 25, 4:54 PM EDTSevere Thunderstorm WarningFFCCherokee35 min
May 25, 4:58 PM EDTSevere Thunderstorm WarningFFCForsyth32 min
May 25, 5:45 PM EDTSevere Thunderstorm WarningFFCBarrow, Walton60 min
May 25, 5:55 PM EDTSevere Thunderstorm WarningFFCGwinnett35 min
May 25, 6:28 PM EDTSevere Thunderstorm WarningFFCCobb32 min
May 25, 6:39 PM EDTSevere Thunderstorm WarningFFCWalton36 min
May 25, 7:00 PM EDTSevere Thunderstorm WarningFFCFulton35 min
May 25, 7:19 PM EDTSevere Thunderstorm WarningFFCRockdale26 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.